# SDR N6WA2019010601

- Difficulty date: January 6, 2019
- Submitted: January 8, 2019
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 36,020 hours, 27,172 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING LEVEL EMERGENCY FLOODLIGHT INOP. AS PER TELECOM WITH MX CONTROL DEFERRED CEILING LEVEL EMERGENCY FLOOD LIGHT ON DMI OCN 70049927 PER MEL 33-51-01B-2A CAT C.
